# SDR ASAA2018121327436

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 16,861 hours, 5,533 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED ON RECALL ON DESCENT. GROUNDED - YES. ACCOMPLISHED DFCS BITE TESTS. BITE TESTS PASS NO CURRENT STATUS FAULT FOUND. ACCOMPLISHED DFCS SPEED TRIM TEST. OPS GROUP 14 - OPS TEST PASSED REF AMM 22-11-00.
